Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Hill-Penrose-Sparling CR manifolds


Author: Michael G. Eastwood
Journal: Proc. Amer. Math. Soc. 102 (1988), 627-628
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9939-1988-0928993-9
MathSciNet review: 928993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a simple formulation of the CR structures of Hill, Penrose, and Sparling. An elementary power series argument shows that they cannot be realized as hypersurfaces in an ambient complex manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928993-9
Article copyright: © Copyright 1988 American Mathematical Society